# SDR UALA2008111304745

- Difficulty date: November 19, 2007
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,823 hours, 35,076 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED FOUR MINUTES BEFORE TOUCHDOWN.  REPLACED WINDSHIELD.
